Подписаться
Eike Börgens
Eike Börgens
Mathematics
Подтвержден адрес электронной почты в домене mathematik.uni-wuerzburg.de - Главная страница
Название
Процитировано
Процитировано
Год
New constraint qualifications for optimization problems in Banach spaces based on asymptotic KKT conditions
E Börgens, C Kanzow, P Mehlitz, G Wachsmuth
SIAM Journal on Optimization 30 (4), 2956-2982, 2020
312020
Local and global analysis of multiplier methods for constrained optimization in Banach spaces
E Börgens, C Kanzow, D Steck
SIAM Journal on Control and Optimization 57 (6), 3694-3722, 2019
192019
ADMM-Type methods for generalized Nash equilibrium problems in Hilbert spaces
E Börgens, C Kanzow
SIAM Journal on Optimization 31 (1), 377-403, 2021
152021
A distributed regularized Jacobi-type ADMM-method for generalized Nash equilibrium problems in Hilbert spaces
E Börgens, C Kanzow
Numerical Functional Analysis and Optimization 39 (12), 1316-1349, 2018
142018
Regularized Jacobi-type ADMM-methods for a class of separable convex optimization problems in Hilbert spaces
E Börgens, C Kanzow
Computational Optimization and Applications 73, 755-790, 2019
112019
New constraint qualifications for optimization problems in banach spaces based on cone continuity properties
E Börgens, C Kanzow, P Mehlitz, G Wachsmuth
Preprint, 2019
42019
ADMM-Type Methods for Optimization and Generalized Nash Equilibrium Problems in Hilbert Spaces
EALG Börgens
Universität Würzburg, 2020
12020
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–7